MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL REVISION STEM STD 10; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL REVISION STEM STD 10; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Model Number L98010
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision completed due to loosening secondary to hip fracture.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with this report was not returned for analysis.Review of the provided xray images, did not confirm the loosening condition.It can be observed that stem's distal portion is not well fit onto femur's canal and due to misposition of the stem, distal portion is impinging to cortical bone.However, based on the provided evidence, it cannot be determined a progressive decay of implant position in relation to initial implantation position.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.Corrected: d3, g1.

Brand Name
CORAIL REVISION STEM STD 10
Common Device Name
CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR   69801
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key13995922
Report Number1818910-2022-06073
Device Sequence Number4393966
Product Code LPH
UDI-Device Identifier10603295262299
UDI-Public10603295262299
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL98010
Device Catalogue NumberL98010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer06/13/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale